# SDR MALA010274

- Difficulty date: March 15, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LT ENGINE FIRE INDICATION WARNING, ON DEPARTURE FROM DTW RECEIVED LT ENGINE FIRE WARNING INTERMITTENTLY.  SHUTDOWN LT ENGINE, ORH COMPLETED.  FIRE WARNING DID NOT RECUR AFTER SHUTDOWN, LANDING WEIGHT WAS 26,700 LBS.  AIR RETURN TO DTW.  MAINTENANCE FOUND LT FIRE LOOP P/N 899253. CHAFING, SEE 409 NR 13289 FOR DETAILS.  ALL RUNS GOOD.
